Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Using ACTOS for sugar and co-divon for Hyper tension. How to reduce weight?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hi Doctor
I am worrying about how to reduce my weight
I am using medicines like ACTOS 15 mg for sugar and co-divon 160/25 for Hyper tension.
and daily I doing tread mill or 3 to 4 km of walk
I am controlling my deit also.
what is reason for not reducing the weight.
Posted Tue, 6 Aug 2013 in Weight
Answered by Dr. Shanthi.E 3 hours later

I empathize with your concern.

Diabetics tend to be overweight. It is very difficult to lose weight. However, perseverance and working towards it helps you to lose weight.

Here are my suggestions to you:

- Continue to take the medications regularly.

- You must increase your treadmill running to 8 kms/day at a faster pace.

- Dieting requires healthy dieting. Watch what you eat. Eliminate the sugars, sweets, and the high carbohydrate food from your diet. Consume protein XXXXXXX food.

- You must go on a high aerobic activity that helps you to burn those unwanted calories. You may take the help of a physical trainer on the same.

- Plan your diet and your exercise accordingly.

-Keep your sugars under normalcy and control the blood pressure so that they do not take control over you. You take control on them.

Do deep breathing and relaxation exercises to optimize your blood pressure levels.

These measures are simple but difficult to follow. If you do them, believe me, you will have the optimum weight for your height and body requirements.

Please follow these measures carefully.

I hope you achieve your ideal weight at the earliest.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor